# SDR AWXA200301527

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH CRACKS WERE FOUND ON BS 178 BULKHEAD FORWARD FACE WEB AT BUTTON HEAD HI-LOK HOLES AT 6 O'CLOCK POSITION WL 234 LBL 9 AND LBL 11.  MAINTENANCE CUT OUT DAMAGE ON BS 178 BULKHEAD FORWARD FACE WEB AT WL 234 LBL 9 AND LBL 11; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG 265-269, FIG 209.
